Hello again Alan
I have worked out an answer for you ...
1. Hydrangea flowers can be toxic to dogs and will produce symptoms such as vomiting and / or diarrhoea and lethargy. But you can read more of this on the ASPCA poisonous plants database : LINK
2. While there can be no guarantees in my experience this rarely too serious a situation, most dogs will have a gastrointestinal upset for 48 hours or so and then recover but if in doubt you should get your vet involved.
3. Where owners elect to self treat you may consider the following :
A. Start your dog on Pepcid AC (famotidine) for a couple of days, a usual dose rate would be 0.1 - 0.2 mg per pound of your dog's body weight every 12 hours given orally. In this sort of situation it may be best not to give Pepto Bismol.
B. Starve her for 24 hours but make sure he has access to water.
B. The next day feed her four or five small light meals in the day. These meals should be the likes of chicken, fish, scrambled egg etc. with a little rice.
C. If she picks up on this diet gradually reintroduce her normal diet over the next few days.
3. Live yogurt added to the food or given orally can often help. Some gastro-enteritis situations result in an imbalance in the bacteria in your dog's gut. Live yogurt is full of " good " bacteria and will seed them into your dog's intestinal tract and restore the balance and generally settle things down. A couple of tablespoons twice a day would be fine in your dog's case.
Of course if any of the above does not quickly start to work or if she deteriorates further in any way you should have your vet check her over just to be on the safe side.
I hope I have covered your question fully enough but if you would like further clarification or to talk things over a bit more then I will be on-line for the next hour or so and I will be more than pleased to continue working with you.
Please be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.